All Journal Entries Journals
Previous | Next

taper

Oct 27, 2009 - 1 comments

took 3 clonazepam last night and slept really well - after not sleeping at all the night before.
I woke up feeling okay at 7:10 - took 2 40's and starting to fade at 8:30 - I wish I could figure out if it was depression/work or the sugar - cookies for breakfast - or if it is the tram or benzo build up in my system.
I am going to start keeping track of everything and see if I can figure it out -
I am down to about 400mg's - hopefully by The holidays I may be tram free!

Comments
Post a Comment
Avatar universal
by JG525, Nov 10, 2009
I've had to bump up my klonopin at night to sleep.  My psychiatrist said that was okay for now.  He's going to help me kick those too.  He also gave me clonidine to calm me at night, so you might consider it if you can.  I found the taper process worse than stopping, although you are at higher doses, so it's important.  I have also started thinking more about old vices.  Then I close that off with oh, that's just NOT an option, i.e. getting drunk, smoking, etc.  I assume since you are in AA, you probably feel the same way.  It's been tough though and is activating my depression and general disatisfaction with life.  Sad because I was just starting to feel really happy in my relationship and still do, but the work thing will make life harder.  I just always wonder if I permanently altered my brain and if I'll ever be able to be really happy again.  I'm not really a depressed person or I wasn't when I was younger.  Ugh.  Good going on the taper! Jenny

Post a Comment